Volume 31, Issue 3 (July 1986)

    Fatal Intravenous Drug Abuse Secondary to Streptomycin Overdose

    (Received 3 September 1985; accepted 17 October 1985)

    Published Online: July

    CODEN: JFSOAD

      Format Pages Price  
    PDF Version 4 $25   ADD TO CART


    Abstract

    A fatal case of chronic intravenous drug abuse involving the injection of a nonpsychoactive veterinary combination of penicillin G and streptomycin is reported. The circumstances surrounding the death indicate that the decedent died as a result of streptomycin induced paralytic neuromuscular blockade.


    Author Information:

    Randall, B
    Forensic pathologist, Laboratory of Clinical Medicine and clinical associate professor, University of South Dakota School of Medicine, Sioux Falls, SD

    Rance, F
    Pathology assistant, Laboratory of Clinical Medicine and instructor, University of South Dakota School of Medicine, Sioux Falls, SD


    Stock #: JFS11127J

    ISSN: 0022-1198

    DOI: 10.1520/JFS11127J

    ASTM International
    is a member of CrossRef.

    Author
    Title Fatal Intravenous Drug Abuse Secondary to Streptomycin Overdose
    Symposium , 0000-00-00
    Committee E30